toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Allende, H.; Elias, C.; Torres, S. pdf  url
openurl 
  Title Estimation of the option prime: Microsimulation of backward stochastic differential equations Type Journal Article
  Year 2004 Publication International Statistical Review Abbreviated Journal Int. Stat. Rev.  
  Volume 72 Issue 1 Pages 107-121  
  Keywords Black-Scholes model; stochastic differential equations; options prime; hedging strategy  
  Abstract A mathematical statistical model is needed to obtain an option prime and create a hedging strategy. With formulas derived from stochastic differential equations, the primes for US Dollar/Chilean Pesos currency options using a prime calculator are obtained. Furthermore, a backward simulation of the option prime trajectory is used with a numerical method created for backward stochastic differential equations. The use of statistics in finance is highly important in order to develop complex products.  
  Address Univ Tecn Federico Santa Maria, Dept Informat, Valparaiso, Chile  
  Corporate Author Thesis  
  Publisher Int Statistical Inst Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0306-7734 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000222159200009 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 45  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: